# SDR SWIA200515764

- Difficulty date: October 27, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 5,816 hours, 5,187 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1093
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DEGRADED MESSAGE, ON TAXI OUT.   REPLACED FLAP PDU IAW MM 27-52-01, OPERATIONAL CHECK GOOD.  P/N 865D100-7, S/N ON 0792, S/N OFF 1093.
